# SDR FOTR1215201235581

- Difficulty date: August 31, 2012
- Submitted: December 15, 2012
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N241AL
- Make and model: Boeing 757225
- Aircraft serial: 22210
- Aircraft time: 64,224 hours, 26,571 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Part time: 64,224 hours, 26,571 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LIGHT CORROSION ON SEAT TRACK FLANGE BS 1180-1130, RBL 45.  REPAIRED ON FAS WO 20108 NR 35581.
